메뉴 건너뛰기




Volumn 32, Issue 26, 1999, Pages 4907-4919

Semiclassical dynamics of a spin-1/2 in an arbitrary magnetic field

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0039346548     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/32/26/309     Document Type: Article
Times cited : (26)

References (23)
  • 17
    • 0038838525 scopus 로고    scopus 로고
    • Preprint quant-phys/9807005
    • Shibata J and Takagi S 1998 Preprint quant-phys/9807005
    • (1998)
    • Shibata, J.1    Takagi, S.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.